# SDR MALA060625

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 23,343 hours, 25,254 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ITT ON RIGHT ENGINE IS INDICATING 100-130 LESS THAN LEFT ENGINE, LEFT ENGINE IS NORMAL ITT FOR CHARTED TORQUE.  RIGHT ITT IS FLUCTUATING 10-40 ALL OTHER INDICATIONS NORMAL.  COMPLETED GROUND RUN, COULD NOT DUPLICATED 100-130 SPLIT, COMPLETED GPA RUNS ON BOTH ENGINES, GPA MARGIN WAS CONSISTENT WITH CURRENT ECTM DATA.  REPLACED RIGHT ITT INDICATOR, OPS CHECK GOOD.
